{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,23]],"date-time":"2026-10-23T23:49:08Z","timestamp":1792799348679,"version":"4.5.0"},"reference-count":16,"publisher":"Elsevier BV","issue":"9","license":[{"start":{"date-parts":[[2020,9,1]],"date-time":"2020-09-01T00:00:00Z","timestamp":1598918400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2020,9,1]],"date-time":"2020-09-01T00:00:00Z","timestamp":1598918400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2020,9]]},"DOI":"10.1016\/j.ajem.2020.05.026","type":"journal-article","created":{"date-parts":[[2020,5,16]],"date-time":"2020-05-16T02:52:19Z","timestamp":1589597539000},"page":"1984.e1-1984.e3","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":9,"title":["Neurotoxicity secondary to local tetracaine use"],"prefix":"10.1016","volume":"38","author":[{"given":"Ayomide","family":"Adeleye","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Lydia","family":"Sharp","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Megan A.","family":"Rech","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2020.05.026_bb0005","author":"Stringer"},{"issue":"4","key":"10.1016\/j.ajem.2020.05.026_bb0010","doi-asserted-by":"crossref","first-page":"374","DOI":"10.1111\/acem.12346","article-title":"Topical tetracaine used for 24 hours is safe and rated highly effective by patients for the treatment of pain caused by corneal abrasions: a double-blind, randomized clinical trial","volume":"21","author":"Waldman","year":"2014","journal-title":"Acad Emerg Med"},{"issue":"5","key":"10.1016\/j.ajem.2020.05.026_bb0015","doi-asserted-by":"crossref","first-page":"536","DOI":"10.1111\/j.1399-6576.2009.02193.x","article-title":"Suspected allergy to local anaesthetics: follow-up in 135 cases","volume":"54","author":"Harboe","year":"2010","journal-title":"Acta Anaesthesiol Scand"},{"issue":"1","key":"10.1016\/j.ajem.2020.05.026_bb0020","doi-asserted-by":"crossref","first-page":"41","DOI":"10.2165\/00148581-200507010-00004","article-title":"A critical review of the topical local anesthetic amethocaine (AmetopTM) for pediatric pain","volume":"7","author":"O\u2019Brien","year":"2005","journal-title":"Pediatr Drugs"},{"issue":"2","key":"10.1016\/j.ajem.2020.05.026_bb0025","first-page":"124","article-title":"Local anesthetic systemic toxicity: a review of recent case reports and registries","volume":"43","author":"Gitman","year":"2018","journal-title":"Reg Anesth Pain Med"},{"issue":"7","key":"10.1016\/j.ajem.2020.05.026_bb0030","doi-asserted-by":"crossref","first-page":"1111","DOI":"10.1177\/1090820X14543102","article-title":"Local anesthetic systemic toxicity","volume":"34","author":"Dickerson","year":"2014","journal-title":"Aesthetic Surg J"},{"key":"10.1016\/j.ajem.2020.05.026_bb0035","doi-asserted-by":"crossref","first-page":"35","DOI":"10.2147\/LRA.S154512","article-title":"Local anesthetic systemic toxicity: current perspectives","volume":"11","author":"El-Boghdadly","year":"2018","journal-title":"Local Reg Anesth"},{"issue":"2","key":"10.1016\/j.ajem.2020.05.026_bb0040","doi-asserted-by":"crossref","DOI":"10.2344\/0003-3006-59.2.90","article-title":"Local anesthetics: review of pharmacological considerations","volume":"59","author":"Becker","year":"2012","journal-title":"Anesth Prog"},{"key":"10.1016\/j.ajem.2020.05.026_bb0045","series-title":"British Journal of Anaesthesia","first-page":"717","article-title":"Pharamacokinetics of local anaesthetics","volume":"vol 58","author":"Tucker","year":"1986"},{"issue":"3","key":"10.1016\/j.ajem.2020.05.026_bb0050","doi-asserted-by":"crossref","first-page":"330","DOI":"10.1007\/s12630-015-0564-z","article-title":"Local anesthetic systemic toxicity: continuing professional development","volume":"63","author":"El-Boghdadly","year":"2016","journal-title":"Can J Anaesth"},{"issue":"3","key":"10.1016\/j.ajem.2020.05.026_bb0055","doi-asserted-by":"crossref","first-page":"330","DOI":"10.1007\/s12630-015-0564-z","article-title":"La toxicit\u00e9 syst\u00e9mique des anesth\u00e9siques locaux","volume":"63","author":"El-Boghdadly","year":"2016","journal-title":"Can J Anesth"},{"issue":"2","key":"10.1016\/j.ajem.2020.05.026_bb0060","doi-asserted-by":"crossref","first-page":"128","DOI":"10.5603\/AIT.a2016.0017","article-title":"Hypersensitivity to local anaesthetics","volume":"48","author":"Grzanka","year":"2016","journal-title":"Anaesthesiol Intensive Ther"},{"key":"10.1016\/j.ajem.2020.05.026_bb0065","doi-asserted-by":"crossref","unstructured":"Rosa Duque JS, Chong PC, Lau Y-L, Ho MH. Allergy and immunology cross-reactivity pattern of a rare presentation of generalized delayed-type hypersensitivity to local anaesthetics. doi:10.12932\/AP-040218-0251.","DOI":"10.12932\/AP-040218-0251"},{"key":"10.1016\/j.ajem.2020.05.026_bb0070","series-title":"Cross-reactivity among amide-type local anesthetics in a case of allergy to mepivacaine","volume":"16","author":"Gonz\u00e1lez-Delgado","year":"2006"},{"key":"10.1016\/j.ajem.2020.05.026_bb0075","doi-asserted-by":"crossref","first-page":"95","DOI":"10.2147\/LRA.S41836","article-title":"Topical local anesthesia: focus on lidocaine\u2013tetracaine combination","volume":"8","author":"Giordano","year":"2015","journal-title":"Local Reg Anesth"},{"key":"10.1016\/j.ajem.2020.05.026_bb0080","series-title":"Hypersensitivity to local anaesthetics-6 facts and 7 myths","volume":"22","author":"Lukawska","year":"2009"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675720303697?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675720303697?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:50:23Z","timestamp":1760025023000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675720303697"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,9]]},"references-count":16,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2020,9]]}},"alternative-id":["S0735675720303697"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2020.05.026","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2020,9]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Neurotoxicity secondary to local tetracaine use","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2020.05.026","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2020 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}